# SDR 2004F00425

- Difficulty date: August 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B010284
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE WING REAR SPAR LOEWR CHORD SPLICE PLATE FITTING H-11 BOLTS AS P[ER BOEING SB 747-57A2309, CRACK WAS FOUND COMMON TO THE RIGHT WIND REAR SPAR LOWER CHORD ONLY AT FASTENER CODE 'C' LOCATION.  HOLE 'C' REAMED TO 1.316 INCH DIAMETER.  NDT INSPECTIONS CONFIRMED NO MORE DAMAGE EXISTS.  FREEZE PLUG FABRICATED AND INSTALLED PER SRM 51-10-08.  THIS AIRCRAFT BECOMES UNAIRWORTHY 12 MONTHS FROM THE DATE OF THE 8110-3 APPROVAL DOCUMENT, UNLESS A NEW FAA FORM 8110-3 IS ISSUED PRIOR TO THAT TIME FINDING COMPLIANCE TO FAR 25.571.  (M)
